Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Jacksonville, FL

August 27, 2012Flagler County, Florida

NWS Jacksonville, FL issued this special weather statement at Aug 27, 2012, 8:21 AM EDT for Flagler County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2012, 8:21 AM EDT (12:21 UTC)
Expired
Aug 27, 2012, 9:00 AM EDT
In force
39 min
Issued by
NWS Jacksonville, FL

County Flagler County, FL

The radar

The Jacksonville radar (KJAX), 117 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 0.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1777 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1777 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
594 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

129 
WWUS82 KJAX 271221
SPSJAX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 AM EDT MON AUG 27 2012

FLZ033-037-038-271300-
FLAGLER-PUTNAM-ST. JOHNS-
821 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 900 AM EDT...

AT 821 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF FLAGLER BEACH TO 4 MILES NORTH OF ESPANOLA TO 3 MILES NORTH OF
CRESCENT CITY...MOVING NORTHWEST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PALM COAST...FLAGLER
BEACH...ESPANOLA...CRESCENT CITY...BUNNELL...ANDALUSIA...POMONA
PARK...LAKE COMO...MARINELAND AND SAN MATEO THROUGH 900 AM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2934 8115 2932 8143 2939 8143
      2937 8145 2935 8154 2979 8180 2988 8126
      2977 8125 2944 8110 2942 8110
TIME...MOT...LOC 1221Z 152DEG 25KT 2956 8095 2958 8130
          2949 8152

$$

ENYEDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 27, 4:22 AM EDT, 3 hours 59 minutes earlier.

Area forecast discussion, Aug 27, 4:22 AM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
422 AM EDT MON AUG 27 2012

.SYNOPSIS...DEEP LAYER MOISTURE CONTS TO FILTER INTO THE AREA AS
ASSOCD MOISTURE FROM T.S. ISAAC PIVOTS NWD OVER NE FL AND SE GA.
LATEST 06Z JAX SOUNDING SHOWS PWAT NEAR 2.5 INCHES BUT COULD BE A
BIT CONTAMINATED BY SHOWERS. OUTER RAINBANDS ARE TRACKING NW OVER THE
AREA AND EXPECT THE TREND TO CONTINUE TO INCREASE THROUGH THIS
MORNING. THE 0-1 KM HELICITIES ARE ABOUT 50-100 ALONG THE COAST
WHERE THE HIGHER INSTABILITY IS LOCATED BUT REMAINS WEAK WITH LI OF
-3.

.SHORT TERM...
TODAY...DEEP LAYER TROPICAL MOISTURE WITH PWATS IN EXCESS OF 2
INCHES EXPECTED WITH WARM TEMPS ALOFT WILL GIVE WAY TO HIGH RAIN
CHANCES WITH 70-90% CHANCES ANTICIPATED AT THIS TIME. MODELS SUGGEST
LOW LEVEL TROUGH ORIENTED W-E ACROSS NE FL INITIALLY AND LIFTS NWD
INTO SE GA BY LATE AFTERNOON EVENING. MODELS SUGGEST IN THE UPPER
80S BUT HAVE SHAVED THIS BACK INTO THE MID 80S. USING MID 80S FOR
HIGHS INSTABILITY OF 1500-2000 J/KG SBCAPE IS PROJECTED. HELICITIES
MAY START OUT HIGH BUT INSTABILITY WILL LIKELY BE TO WEAK FOR
STRONGER STORMS. DURING DAYTIME HEATING WE COULD SOME STRONGER
STORMS WITH GUSTY WINDS AND PERHAPS ROTATING STORMS OVER THE -I75
CORRIDOR. DUE TO THIS...THE SPC HAS PLACED INLAND NE FL ZONES IN A
SLIGHT RISK QPF AMOUNTS OF ABOUT HALF AN INCH TO 1 INCH ARE FCST
TODAY THOUGH LOCALLY HIGHER AMOUNTS ARE CERTAINLY POSSIBLE IN
HEAVIER RAINBANDS. AS FAR AS WINDS...ELY WINDS EXPECTED TO PICK UP
TO 15-25 MPH ALONG COASTAL AREAS WITH GUSTS OF ABOUT 30-35 MPH
POSSIBLE. HAVE ALSO INCLUDED PUTNAM AND CLAY FOR SLIGHTLY LOWER WIND
SPEEDS.

TONIGHT...AS ISAAC PULLS FURTHER AWAY FROM OUR AREA...WINDS WILL
DROP OFF AND WILL LET LAKE WIND ADVY EXPIRE. VERY JUICY AIRMASS
CONTS AND SOME VORT LOBES ALOFT SHOULD SUPPORT HIGH END SCT COVERAGE
OF SHOWERS AND PERHAPS A FEW THUNDERSTORMS. AS WE GO THROUGH THE
NIGHT RAIN CHANCES SHOULD DIMINISH WITH LOSS OF DAYTIME HEATING.
MINS WILL REMAIN MUGGY IN THE MID-UPPER 70S. MAY STILL HAVE AN ISOLD
STRONG STORM WITH GUSTY WINDS BUT WILL LIKELY BE NEAR THE COAST OR
COASTAL WATERS WHERE INSTABILITY WILL BE MAXIMIZED.

TUE THROUGH WED...PREFERRING THE GFS SOLUTION DUE TO THE TRACK OF
ISAAC...WE EXPECT MAINLY DIURNAL SHOWER AND THUNDERSTORM ACTIVITY
EACH DAY BUT THE FACT THAT PWATS WILL BE AOA 2.2 INCHES AND VORT
ADVECTION IN THE MID LEVELS SUGGESTS THE RAIN CHANCES WILL BE ON THE
HIGH END OF LIKELY CATEGORY 65-75%...AND WILL LIKELY START EARLIER
IN THE DAY THAN USUAL FOR AUGUST. CANNOT RULE OUR ISOLD STRONG TO
LOCALLY SEVERE STORMS IN THE AFTERNOON HOURS ESPECIALLY TUE DURING PEAK
HEATING...MAINLY DUE TO GUSTY WINDS AND POSSIBLY AN ISOLD TORNADO
RISK PER SPC DAY 2 OUTLOOK. LOCALLY HEAVY RAINFALL WILL ALSO BE
PROBABLE EACH DAY GIVEN HIGH MOISTURE LEVELS. ESTIMATED TOTAL
RAINFALL DURING THIS PERIOD MAY BE ON THE ORDER OF 1-3 INCHES THOUGH
MORE PROBABLE AMOUNTS OF 1-1.5 INCHES PER LATEST GUIDANCE. WINDS
WILL BE SE TO S AOB 15 MPH EACH DAY.

&&

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY
RICH TROPICAL MOISTURE AND INCREASING INSTABILITY ON THURSDAY SHOULD
LEAD TO AT LEAST SCATTERED DIURNAL THUNDERSTORMS. THIS ACTIVITY
WILL BE DRIVEN PRIMARILY BY MESOSCALE FORCING BUT THE GFS
CONTINUES TO HINT AT THE POSSIBILITY OF A BACK DOOR FRONT SLIDING
SOUTH INTO THE AREA. THE INCREASED SYNOPTIC FORCING ASSOCIATED
WITH THIS BOUNDARY WOULD LIKELY LEAD TO HIGHER POPS BUT CONFIDENCE
IN THE TIMING OF THIS FEATURE IS VERY LOW. IT COULD BE THURSDAY
NIGHT OR FRIDAY BEFORE THIS FEATURE ACTUALLY MAKES IT INTO OUR
AREA...OR IT MAY NOT MAKE IT AT ALL. IT WILL REALLY DEPEND ON WHAT
ISAAC DOES AFTER MAKING LANDFALL. THE NAM AND ECMWF CONTINUE TO
SHOW A FARTHER EAST TRACK THAN THE GFS. THIS WOULD IN TURN KEEP A
SLIGHTLY STRONGER SOUTHERLY FLOW IN PLACE ACROSS OUR REGION WHICH
WOULD MAKE IT DIFFICULT FOR A BACK DOOR FRONT TO MOVE INTO THE
REGION. WE WILL HAVE TO WAIT UNTIL THESE DIFFERENCES ARE RESOLVED
BEFORE ACHIEVING HIGHER CONFIDENCE IN THIS PART OF THE FORECAST.

LESSER CHANCES OF RAIN ARE EXPECTED ON FRIDAY AS THE SYSTEM PULLS
FARTHER AWAY FROM THE REGION. THE GFS STILL SHOWS SIGNIFICANT DRYING
ALOFT FRIDAY NIGHT INTO THE WEEKEND AND RAIN CHANCES NEXT WEEKEND
LOOK TO BE MINIMAL. TEMPERATURES WILL TOP OUT NEAR CLIMO...HIGHS
NEAR 90 AND LOWS NEAR 70.

&&

.AVIATION...
WINDY CONDITIONS WILL DEVELOP AGAIN TODAY WITH GUSTS TO AROUND 30
KNOTS POSSIBLE. EVEN HIGHER GUSTS CAN BE EXPECTED WITHIN RAIN
SHOWERS. CEILINGS WILL BE DIFFICULT TO CAPTURE IN A TAF BUT THE
CURRENT THINKING IS THAT MVFR CEILINGS WILL GENERALLY PREVAIL
THROUGHOUT MUCH OF THIS FORECAST PERIOD. TIMING SHOWERS WILL BE
VERY DIFFICULT AS RAIN SHOWERS PERIODICALLY MOVE ONSHORE IN FAST
EASTERLY FLOW TODAY. SHOWERS WILL BE BRIEF BUT CAPABLE OF HEAVY
RAINFALL AND LOW VISIBILITIES.

&&

.MARINE...ELY WINDS ARE NOT AS HIGH AS FORECAST RIGHT NOW BUT SEAS
FAIRLY CLOSE TO FORECAST VALUES. E TO SE WIND WILL BE AROUND 15-25
KT TODAY WITH MORE SELY COMPONENT TONIGHT. WINDS ARE EXPECTED TO
DECREASE AS WELL LATE TONIGHT INTO TUE AND WED AND BECOME MORE SLY.
MODELS HAVE BACKED OFF ON WINDS AND SEAS AND HAVE ENDED SCA
HEADLINES A BIT EARLIER IN THE FCST...ENDING NEARSHORE LATE TONIGHT/
AND TUE MORNING FOR OFFSHORE WTRS. WINDS AND SEAS STILL NOT FAVORABLE
FOR BOATERS TUE AFTN THROUGH WED DUE TO GUSTY WINDS NEAR 15-20 KT
AND SEAS UP TO 6 FT...MAINLY OFFSHORE WATERS. IN ADDITION...GUSTIER
WINDS EXPECTED IN SHOWER AND STORM ACTIVITY.

MUCH LIGHTER WINDS AND SEAS ARE EXPECTED THURSDAY INTO THE WEEKEND.

RIP CURRENTS: HIGH RISK OF RIP CURRENTS TODAY AND KEPT A MARGINAL
HIGH SURF ADVY GOING FOR TODAY. AT LEAST A MODERATE RISK OF RIP
CURRENTS ON TUE DUE TO LINGERING SWELLS AND GUSTY SELY WINDS AROUND
15-20 MPH AT THE BEACHES.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  86  74  87  74 /  70  60  70  50
SSI  83  77  83  77 /  80  60  80  60
JAX  85  77  86  76 /  90  60  80  60
SGJ  85  78  86  77 /  90  60  80  50
GNV  84  76  86  75 /  90  60  60  60
OCF  85  76  87  76 /  90  60  60  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM EDT THIS
     EVENING FOR CLAY-MARION-PUTNAM.

GA...HIGH RIP CURRENT RISK THROUGH THIS EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     LAKE WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 10 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

SHULER/SHASHY/
Hazardous weather outlook, Aug 27, 6:35 AM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
635 AM EDT MON AUG 27 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-GAZ132>136-
149>154-162>166-280900-
ALACHUA-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING-
ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)-
CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST-
GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-
PIERCE-PUTNAM-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE-
UNION-WARE-WAYNE-
635 AM EDT MON AUG 27 2012

...A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHWEST PORTION TODAY...
...HIGH SURF ADVISORY AND HIGH RIP CURRENT RISK AT AREA BEACHES
TODAY...
...LAKE WIND ADVISORY FOR PORTIONS OF THE AREA TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT AS OUTER BANDS OF ISAAC MOVE NORTHWARD OVER THE REGION.
LOCALLY HEAVY RAINFALL AND BRIEF WIND GUSTS NEAR 35 TO 50 MPH ARE
POSSIBLE IN STRONGER SQUALLS. A WEAK AND BRIEF TORNADO WILL BE
POSSIBLE ALONG THE COAST...AND INLAND NORTHEAST FLORIDA WHERE A
SLIGHT OF SEVERE STORMS IS FORECAST.

WINDY ONSHORE WINDS WILL PRODUCE AN ENHANCED RIP CURRENT THREAT AND
HIGH SURF. REFER TO THE COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST
FOR MORE INFORMATION.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS AS WINDS
AND SEAS CONTINUE AT HAZARDOUS LEVELS. REFER TO THE LATEST MARINE
WEATHER MESSAGE FOR MORE INFORMATION.

A LAKE WIND ADVISORY IS IN EFFECT FOR PORTIONS OF THE AREA. REFER TO
THE URGENT WEATHER MESSAGE FOR FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY AND THERE IS
A SLIGHT CHANCE OF SEVERE STORMS WHICH WILL BE CAPABLE OF PRODUCING
STRONG WIND GUSTS AND PERHAPS AN ISOLATED TORNADO.

SCATTERED TO NUMEROUS SHOWERS AND STORMS WILL BECOME MORE TYPICAL
SUMMER PATTERN IN THE AFTERNOON ON WEDNESDAY AND THURSDAY.

ON TUESDAY...RIP CURRENTS WILL CONTINUE TO BE A THREAT...AND SMALL
CRAFT ADVISORIES WILL CONTINUE FOR OFFSHORE COASTAL WATERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...STORMS
SPOTTERS ARE ASKED TO MONITOR THE WEATHER SITUATION TODAY AND
TONIGHT AND SELF ACTIVATE IF NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Aug 27, 6:26 AM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
626 AM EDT MON AUG 27 2012

FLZ040-271115-
MARION-
626 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS VALID UNTIL 715 AM EDT...

AT 625 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND ISOLATED THUNDERSTORMS CENTERED ALONG A LINE EXTENDING
FROM 27 MILES EAST OF JUNIPER SPRINGS TO 9 MILES SOUTHEAST OF MOSS
BLUFF TO 8 MILES SOUTHWEST OF SUMMERFIELD...MOVING NORTHWEST AT 25
MPH. THESE THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WEIRSDALE...
SUMMERFIELD...OCKLAWAHA...LAKE WEIR...MOSS BLUFF...BELLEVIEW...
SILVER SPRINGS SHORES...SANTOS...JUNIPER SPRINGS AND LYNNE THROUGH
715 AM EDT. GUSTY WINDS OF UP TO 45 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2897 8232 2901 8239 2932 8240 2943 8198
      2931 8167 2928 8164 2905 8163 2904 8165
      2898 8166 2895 8185 2895 8231
TIME...MOT...LOC 1025Z 156DEG 23KT 2908 8134 2906 8179
          2898 8215

SHASHY
Special weather statement, Aug 27, 7:17 AM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
717 AM EDT MON AUG 27 2012

FLZ036-037-040-271200-
ALACHUA-MARION-PUTNAM-
717 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS VALID UNTIL 800 AM EDT...

AT 718 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES WEST OF
ROMEO TO 4 MILES NORTHEAST OF CITRA TO 13 MILES SOUTHEAST OF
GEORGETOWN...MOVING NORTHWEST AT 30 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SPARR...ROMEO...REDDICK...RAINBOW LAKES
ESTATES...OCALA AIRPORT...LYNNE...LOWELL...FORT MCCOY...CITRA AND
BURBANK THROUGH 800 AM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2921 8254 2922 8241 2948 8241 2948 8255
      2953 8257 2954 8266 2961 8265 2981 8212
      2978 8208 2972 8205 2975 8194 2980 8191
      2980 8186 2935 8155 2932 8167 2925 8164
      2913 8191 2908 8253
TIME...MOT...LOC 1118Z 147DEG 28KT 2926 8258 2946 8207
          2925 8153

ENYEDI
Special weather statement, Aug 27, 7:27 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
727 AM EDT MON AUG 27 2012

FLZ036-037-040-271200-
ALACHUA-MARION-PUTNAM-
727 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 800 AM EDT...

AT 727 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES EAST OF
FORT MCCOY TO 8 MILES SOUTH OF FLEMINGTON...MOVING NORTHWEST AT 20
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SPARR...LOWELL...FORT MCCOY...REDDICK...CITRA...FLEMINGTON...
MCINTOSH...ROCHELLE...NEWNANS LAKE AND MICANOPY THROUGH 800 AM EDT.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2932 8241 2948 8241 2947 8255 2949 8256
      2953 8256 2953 8260 2956 8262 2972 8205
      2935 8190 2927 8236
TIME...MOT...LOC 1127Z 145DEG 17KT 2938 8193 2931 8236

ENYEDI
Special weather statement, Aug 27, 7:57 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
757 AM EDT MON AUG 27 2012

FLZ035>037-040-271245-
ALACHUA-GILCHRIST-MARION-PUTNAM-
757 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR ALACHUA...
SOUTHERN PUTNAM...GILCHRIST AND NORTHERN MARION COUNTIES FOR STRONG
WINDS AND FUNNEL CLOUDS VALID UNTIL 845 AM EDT...

AT 757 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
OF TRENTON TO 2 MILES SOUTHWEST OF ROCHELLE TO 8 MILES SOUTH OF
CRESCENT CITY...MOVING NORTHWEST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SALT SPRINGS...
MICANOPY...LOCHLOOSA...FORT MCCOY...CROSS CREEK...ARCHER...CRESCENT
CITY...GEORGETOWN...LAKE COMO AND TRENTON THROUGH 845 AM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2944 8219 2943 8242 2948 8241 2948 8255
      2953 8257 2953 8265 2956 8266 2955 8276
      2958 8278 2958 8296 2963 8298 2976 8296
      2981 8293 2983 8230 2948 8151 2940 8148
      2939 8143 2932 8167 2924 8164 2923 8165
TIME...MOT...LOC 1157Z 115DEG 23KT 2957 8275 2959 8226
          2934 8149

ENYEDI
Special weather statement, Aug 27, 8:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
821 AM EDT MON AUG 27 2012

FLZ033-037-038-271300-
FLAGLER-PUTNAM-ST. JOHNS-
821 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN
PUTNAM...SOUTHERN ST. JOHNS AND FLAGLER COUNTIES FOR STRONG WINDS AND
FUNNEL CLOUDS VALID UNTIL 900 AM EDT...

AT 821 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST
OF FLAGLER BEACH TO 4 MILES NORTH OF ESPANOLA TO 3 MILES NORTH OF
CRESCENT CITY...MOVING NORTHWEST AT 30 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PALM COAST...FLAGLER
BEACH...ESPANOLA...CRESCENT CITY...BUNNELL...ANDALUSIA...POMONA
PARK...LAKE COMO...MARINELAND AND SAN MATEO THROUGH 900 AM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2934 8115 2932 8143 2939 8143
      2937 8145 2935 8154 2979 8180 2988 8126
      2977 8125 2944 8110 2942 8110
TIME...MOT...LOC 1221Z 152DEG 25KT 2956 8095 2958 8130
          2949 8152

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 4:05 AM EDTLake Wind AdvisoryJAX14 hr
Aug 27, 6:26 AM EDTSpecial Weather StatementJAXMarion49 min
Aug 27, 7:17 AM EDTSpecial Weather StatementJAXAlachua, Marion, Putnam43 min
Aug 27, 7:27 AM EDTSpecial Weather StatementJAXAlachua33 min
Aug 27, 7:57 AM EDTSpecial Weather StatementJAXAlachua, Gilchrist48 min
Aug 27, 8:23 AM EDTSpecial Weather StatementJAXDuval52 min
Aug 27, 8:27 AM EDTSpecial Marine WarningJAX63 min
Aug 27, 8:29 AM EDTSpecial Marine WarningJAX31 min
Aug 27, 8:47 AM EDTSpecial Weather StatementJAXAlachua, Bradford, Gilchrist, Putnam, Union43 min
Aug 27, 8:58 AM EDTSpecial Weather StatementJAXSaint Johns47 min
Aug 27, 9:34 AM EDTSpecial Weather StatementJAXSaint Johns41 min
Aug 27, 10:00 AM EDTSpecial Marine WarningJAX90 min
Aug 27, 11:12 AM EDTSpecial Weather StatementJAXPutnam48 min
Aug 27, 11:29 AM EDTSpecial Marine WarningJAX2 hr
Aug 27, 12:43 PM EDTSpecial Weather StatementJAXFlagler, Marion, Putnam47 min
Aug 27, 1:29 PM EDTSpecial Marine WarningJAX2 hr
Aug 27, 2:46 PM EDTSpecial Marine WarningJAX71 min
Aug 27, 2:57 PM EDTSpecial Weather StatementJAXDuval48 min
Aug 27, 3:55 PM EDTAreal Flood AdvisoryJAXFlagler2 hr
Aug 27, 4:08 PM EDTSpecial Marine WarningJAX2 hr
Aug 27, 11:55 AM EDTSpecial Weather StatementJAXAtkinson, Pierce50 min
Aug 27, 12:52 PM EDTSpecial Weather StatementJAXBacon, Coffee38 min
Aug 27, 1:21 PM EDTSpecial Weather StatementJAXAppling, Bacon, Jeff Davis54 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.